Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleSAGBI and SAGBI-Gröbner bases over principal ideal domains
Author(s) William W. Adams, Serkan Hosten, Philippe Loustaunau, J. Lyn Miller
TypeArticle in Journal
AbstractOur aim in this paper is to improve on the algorithms for the computation of SAGBI and SAGBI-Gröbner for subalgebras of polynomial rings in the special case where the base ring is a principal ideal domain. In addition we will show the existence in general of strong SAGBI bases (the natural analogue of strong Gröbner bases) over a PID.
ISSN0747-7171
File
URL dx.doi.org/10.1006/jsco.1998.0243
LanguageEnglish
JournalJournal of Symbolic Computation
Volume27
Number1
Pages31-47
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year1999
MonthJanuary
Edition0
Translation No
Refereed No
Webmaster